# SDR NSVA20120221459

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 44,220 hours, 52,339 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4999,   HYDRAULIC DOWN LIGHT AND LOSS OF HYDRAULIC PRESSURE.  CREW RAN CHECKLIST AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.
